# SDR DALA1170761705

- Difficulty date: December 7, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N175DZ
- Make and model: Boeing 767332
- Aircraft serial: 29696
- Aircraft time: 47,757 hours, 13,511 cycles
- Engine time: 34,557 hours, 6,971 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 145T252427
- Condition: Cracked
- Location: Fuselage
- Part time: 34,557 hours, 6,971 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUS - LT STA 955 BULKHEAD FTG AREA 1 EACH FASTENER HOLE CRACKED AT FAIL SAFE STRAP.  THE FAIL SAFE STRAP CRACK AREA TRIMMED OFF AND REPAIR ACCOMPLISHED AS PER ER/A 497667-14AD REV 0.
